| Model Number |
J765D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: in a case of uterine myomectomy on (b)(6), while using for closing the abdominal wall fascia, suture breakage occurred frequently during ligation.The lot number is unknown because the sterile package was discarded, but the lot in the same box was rembtp.Event date? no further information is available.Procedure name and date? no further information is available.What tissue was being approximated or sutured when it broke? no further information is available.What was used to complete the procedure? no further information is available.No further information will be provided.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: how many sutures experienced breakage during this one procedure? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a uterine myomectomy procedure on (b)(6) 2021 and suture was used.During suture of the abdominal wall fascia suture breakage occurred frequently during ligation.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/26/2022.H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: how many sutures experienced breakage during this one procedure? =>two sutures.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide lot number associated with product code j765d.Lot number rembtp is associated to product code j765z21 as per mre.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/24/2022.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: visual analysis of the returned product revealed that one opened sample product code j765 was received to ethicon inc for evaluation (one tray with two used needles, six used needles/sutures pieces and two suture pieces).The product code is multistrand and each tray contains eight strands.Upon visual inspection of the returned sample the following was observed: the swage and attachment area of the eight needles were noted to be as expected.Two of the eight needles were received without sutures and marks due to surgical instrument were observed six of the needles were noted with a suture piece still attached to barrel hole and the end is observed with a lineal cut that appear to be by use of surgical instruments two sutures piece were noted with body fluids and the ends cut.After further evaluation crimping marks were observed on the surface suture possibly from a surgical instrument.The product code j765 contains absorbable sutures, as the sample was received open, the time of exposed to the environment could not be determined and functional test cannot be performed.As with any device, care should be taken to avoid damage to the strand when handling.Avoid the crushing or crimping action of the surgical instruments, such as needle holders and forceps.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Additional information was requested, the following was obtained: please provide lot number associated with product code j765d.Lot number rembtp is associated to product code j765z21 as per mre.The sales rep reported the lot number as the possible number, so there is a possibility that the number is wrong.No further information will be provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.